17th of February

6:30am – 7:30am Vinyasa Flow (Booking required)

8:30am – 10:00am 26+2 (Booking required)

10:30am – 11:00am FREE Laughter Yoga

Laughter Yoga is unlike the structured practices we do on the mat. For 30 minutes, the teacher leads a series of fun laughter activities, some solo, some partnered. It’s a very social form of yoga and fantastic fun to share with people without previous yoga experience. No Lorna Jane tights required for this one 😊

As the body cannot differentiate between spontaneous laughter and intentional laughter, this practice has all the benefits of a 30-minute belly laugh.

11:30am – 12:00pm FREE Hot Yoga

This session is only 30-minutes to allow participants that wish to experience hot yoga without having to commit to a 60 or 90 minute structured class.

12:15pm – 12:45pm FREE Yoga Express

Come along to see the benefits of a short practice on your mind and body.

1:00pm – 2:00pm Open house

Everyone can come in and see the space.

Leave a comment

Your email address will not be published. Required fields are marked *